MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 AUTOSET USA CO

RESMED LTD AIRSENSE 10 AUTOSET USA CO
Model Number 37207
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to resmed for an engineering investigation.Initial visual inspection of the device revealed evidence of insect infestation, burnt power cord and damaged power supply unit the investigation methods, results, and conclusion are not finalized at this stage.When more information is available a supplemental report will be submitted.Resmed reference #: (b)(4).
 
Event or Problem Description
It was allegedly reported to resmed that a power supply unit of an airsense 10 autoset caught fire.There was no patient harm or serious injury reported as a result of this incident.
 
Additional Manufacturer Narrative
The airsense 10 autoset device was returned to resmed for an investigation.Visual inspection revealed evidence of insect infestation of the device, thermally damaged power cord and damaged power supply unit.The investigation determined the returned airsense 10 autoset device was performing to specifications.The investigation determined the reported complaint was due to the power cord.Resmed's risk analysis for this failure mode concludes that the risk is acceptable.Resmed reference #: (b)(4).
 
Event or Problem Description

Brand Name
AIRSENSE 10 AUTOSET USA CO
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key12551556
Report Number3007573469-2021-01012
Device Sequence Number1204744
Product Code CBK
UDI-Device Identifier00619498372072
UDI-Public(01)00619498372072(10)1318216
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
Report Date (Section F) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37207
Device Catalogue Number37207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/14/2022
Device Age37 MO
Date Report to Manufacturer02/23/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight90 KG
Date Report Sent to FDA02/23/2022